# SDR DALA2016060104235

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 995
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON LT CUSP WEB BETWEEN X=54/60 AND BS 995, CARD 110, ZONE 200.  LT CUSP WEB BETWEEN X=54/60, BS Y=995 WAS REPAIRED IAW SRM 53-00-55, FIG 215.
